# SDR HEEA077705

- Difficulty date: February 19, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N971AE
- Make and model: Snias AS350B
- Aircraft serial: 3230
- Aircraft time: 1,104 hours
- Engine: Tmeca ARRIEL1D
- Engine time: 1,104 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 0292958050
- Part serial: 378B
- Condition: Failed
- Location: Engine
- Part time: 1,104 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD START INTERMITTENTLY.
